... I have for something completely unrelated, and didn't discover this until I went to start taking this other medicine. I've been back on it for 3 days now, but still feel low, and having trouble concentrating. I'm also currently feeling a bit ill today, and can't tell if it's allergies, an illness, or still from having missed so many days with my antidepressants. How long could it take for me to get back to "normal"?
I accidentally missed 5 days of taking sertraline 100mg. I had confused it with another medicine...
Question posted by MeaganKivig on 6 Jan 2018
Last updated on 6 January 2018 by WildcatVet
Hi, Meagan! It's probably a combination of symptoms from discontinuation and from restarting the sertraline. These effects should resolve within a matter of a few days to a week or so.
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.